MathSciNet Relay Station
MathSciNet bibliographic data
MR1319554 (96f:47108) 47H09 (47H04 47H10)
López Acedo, Genaro; Xu, Hong Kun Remarks on multivalued nonexpansive mappings. Soochow J. Math. 21 (1995), no. 1, 107–115.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement